Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

On a theorem of supersoluble automorphism groups


Author: Reza Zomorrodian
Journal: Proc. Amer. Math. Soc. 131 (2003), 2711-2713
MSC (2000): Primary 20H10; Secondary 20D15, 20D45
Published electronically: December 30, 2002
MathSciNet review: 1974326
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The maximal nilpotent and supersoluble automorphism groups of Riemann surfaces were given in earlier papers by this author. In this note the author wishes to correct the necessity of the condition given in Theorem (4.3) of Bounds for the order of supersoluble automorphism groups of Riemann surfaces (Proc. Amer. Math. Soc. 108 (1990), 587-600), which was left out at the time of writing the paper. The author also wishes to apologize to the readers for that.


References [Enhancements On Off] (What's this?)

  • 1. R. Zomorrodian, Nilpotent automorphism groups of Riemann surfaces, Trans. Amer. Math. Soc. 288 (1985), 241-255. MR 86d:20059
  • 2. R. Zomorrodian, Bounds for the order of supersoluble automorphism groups of Riemann surfaces, Proc. Amer. Math. Soc. Vol. 108, No. 3, March (1990), 587-600. MR 90e:20045
  • 3. C. Maclachlan and G. Gromadzki, Supersoluble groups of automorphisms of compact Riemann surfaces, Glasgow Math. J. 31 (1989), 321-327.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 20H10, 20D15, 20D45

Retrieve articles in all journals with MSC (2000): 20H10, 20D15, 20D45


Additional Information

Reza Zomorrodian
Affiliation: Department of Mathematics, University of Pittsburgh, Pittsburgh, Pennsylvania 15260

DOI: http://dx.doi.org/10.1090/S0002-9939-02-06935-6
PII: S 0002-9939(02)06935-6
Received by editor(s): March 15, 2002
Received by editor(s) in revised form: April 14, 2002
Published electronically: December 30, 2002
Communicated by: Stephen D. Smith
Article copyright: © Copyright 2002 American Mathematical Society